Joint pain on one side of body

Common Questions and Answers about Joint pain on one side of body

pain

Avatar f tn I have had joint pain and achiness on the left side of my body. My left hip is very achy and it moves down my leg into my knees and ankle. My left shoulder is very weak and I was undergoing PT for a problematic left shoulder a while ago. My left eye twitches. My left armpit is sore to the touch and I have dry patches on my left thumb. I have TMJ as well. When I wake up in the morning, it feels as though I have been beaten with a bat for the past 6 hours.
Avatar m tn Hello Gotpaininhip, Welcome to MedHelp's Pain Management Forum. I am sorry to hear about your undiagnosed pain. We know how frustrating it is when a concrete reason cannot be found for your pain. My heart goes out to you. I am far from an expert. In my personal opinion I would think an infection would have accompanying symptoms such as fever, nausea or similar somatic symptoms. An x-ray is not a very good diagnostic tool for vertebra, disc or other spinal structure conditions.
Avatar m tn but has there ever been someone suffering hiv on ONE side of the body?? Everything is happening on my right, burning sensation, mouth ulcers, muscle pain, weird cuts from no-where...meh, got my test results coming in 3 days, might as well do some HIV research, Only request is teak and lizzie DONT reply with 'you had no risk shut up' please.
Avatar m tn Muscle/joint pain and weakness is a known side effect of prednisone (methylprednisolone), however it is one that should be reported to your doctor. They would be the ones to make the determination whether you should continue on the medication or if you need to stop taking it. Best of luck and please let me know what you find out.
Avatar f tn Is it possible for TMJ to only be one one side? I tried looking on medical websites, and it seems from what I read it is on both sides. Since last Thurs (5 days ago) the right side hurts extremly bad. Seems to be getting worse. I've tried, heat, massaging it, and muscle relaxants. Can't open mouth wide, have trouble eating and talking. Comes with a headache too. I have lots of cervical problems, but this is new.
Avatar m tn * body jumps on point of going to sleep * legs restless & jumping * leg & anal cramps, body rocking * grinding teeth, hiccups, lump in throat feeling * poor breathing, sleep apnoea * wake stiff & sore * feet feel puffy, swollen, sore to walk on on rising can feel every pebble through shoes or crumb on sheet Effects on heart and blood vessels: * abnormal heart rhythms, palpitations, racing pulse * high blood pressure, angina/heart attacks * poor circulation, purple
517095 tn?1214422127 hello i am having pain in what seems to be all my main joint areas but only on my left hand side, the joints that hurt are hip, knee, ankle, and my back aches on the left side and the left side shoulder is higher than the right when i look in the mirro not by a few cms, but by about a few inches, what can this be , thanks fiona
Avatar m tn Alot of my pain is below my right breast and on the side of my right breast and area..but in different spots on the body as well..I forgot to mention that also when I am around smoke the pain intensifies and my body gets real stiff and cant breath..
634590 tn?1293774093 Today i suddenly feel same kind of pain in my left groin (front of hip joint) . im wondering if there was infection in right hip joint how can that infection travel to my left joint even im on antibiotics. I think this is not infection but it is muscles pain / weakness. When ever i strech my legs and then walk pain starts and after some rest pain goes away.
874127 tn?1254709017 We try to keep them both on the high side of normal as that is where she feels best and has very little pain in her joint and muscles. She use to be on a synthetic t4 med. however, she was always low on her t3. (conversion issue) Now she is on dessicated porcine (Naturethroid 3 grains) which has lots of t3 in it. She feels so much better. Almost no joint or muscle pain now! Doing just great! Thought I'd share our story,just incase your muscle and joint pain could be your major hypo.
Avatar f tn Oh yes i can link to that one.i always had one ear hotter than the other one and now i can feel hot on one arm and the other one is so cold it seems dead.
Avatar m tn s hard for me to say for sure whether my aches and issues were a result of the meds or just my body rebuilding itself, but I did feel joint pain and fatigue for about 3 months post tx. It's been 4 years now, and even though I didn't clear, I still feel pretty good...minus a little fatigue from time to time. Hope things pass for you soon.
Avatar m tn I've this constant pain all over my body in muscles, and joints. Each of my joint aches when I move it, some joints even without moving, starting from my neck all the way down to my toes. I've also at times pain on my upper right side of the abdomen. My liver tests, ultrasound, and fibroscan are so far in the ok region. Nothing wrong has been discovered from the ultrasound, and the fibroscan showed 5,3kpa.
Avatar n tn Hi, everyone. My doctor prescribed Xanax for me because I was having symptoms of severe nausea and anxiety. For the past few weeks, I've also been having a consistent muscle weakness, with occassional tingling and pain, on the left side of my body. It's a really horrible feeling - it causes me to feel weak and lopsided when walking. I'm freaking out that I have MS or something, and taking the Xanax does not relieve the symptoms, possibly because it is a very small dosage.
Avatar n tn Femara treatment can indeed be taken for another 5 years after the initial 5 years of Tamoxifen and has proved to add additional survival benefit. However, one side effect concerns the effect of femara on bone metabolism. There is significant risk of decreasing bone mineral density and therefore cause some bone brittleness when taking this drug. I suggest you have yourself worked up for bone mineral density or osteoporosis.
Avatar f tn We have had people on the forum who developed joint pain during treatment and then the joint pain disappeared following treatment. It would probably be a good idea to see a Rheumatologist about your pain and joint problems. Best of luck.
Avatar f tn Arthralgias can certainly be a side effect of some Chemotherapy Drugs. I suppose the joint pain you are experiencing could be from another cause and this might be explored by a Specialist in the field. There are many conditions that do cause joint pain. Regards ....
Avatar n tn I have taken Accutane and experienced joint and muscle pain. However, this and other side effects wore off as my body got used to the medication. I had no side effects, except for dry lips, from 12 weeks onwards and took Accutane for 24 weeks. Side effects are generally dose related. Taking Accutane at the recommended dose for 16 to 24 weeks is your son's best hope of a long term remission from acne. The recommended dose is between 0.5 and 1mg x kg bodyweight per day.
Avatar f tn I work out regularly, and could tell you that I have stressed knee joints before with squats and lunges. This is not like that type of joint pain. It is a sudden onset severe joint pain that is like no other pain I have ever felt before. Please let me know if you have gotten any results. I am going to be seeing the doctor tomorrow.
Avatar f tn Just wondering if any of you started with MS symptoms only on one side of your body (arms/legs) first? Were your symptoms symmetrical/asymmetrical?